Matrix evolution equations and special functions

G. Dattoli, B. Germano, P.E. Ricci

Research output: Contribution to journalArticle

Abstract

We extend the technique of the evolution operator to matrix differential equations. Itis shown that the combined use of the Cayley-Hamilton theorem and of nonstandard special functions may provide a new form of solutions for a wide family of this type of equation. © 2004 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)1611 - 1617
Number of pages7
JournalComputers and Mathematics with Applications
Volume48
Issue number10-11
DOIs
Publication statusPublished - Nov 2004
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Computational Mathematics
  • Modelling and Simulation

Cite this